Circles and crossing planar compact convex sets

Czédli, Gábor: Circles and crossing planar compact convex sets.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 85 (12). pp. 337-353. ISSN 0001-6969 (2019)

[img]
Preview
Text
czedli_circles-and-crossing-planar-convex-sets.pdf - Published Version

Download (313kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 2019
Volume: 85
Number: 12
Page Range: pp. 337-353
ISSN: 0001-6969
Faculty: Not Specified
Institution: Szegedi Tudományegyetem
MTMT id: 30684593
DOI id: https://doi.org/10.14232/actasm-018-522-2
Date Deposited: 2019. Nov. 05. 15:08
Last Modified: 2019. Nov. 05. 15:08
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17251

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year